Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Acne after taking Gardasil. Hormonal balance affected?

My daughter also broke out with acne after receiving garvasil. She started getting huge red cyst like bumps on her face. She went to bed and woke up one morning full of acne. The only thing that was changed in her diet , lifestyle was that she got her first shot of the series of three shots. It must have altered her hormonal balance somehow because she is also claiming she is sweating more. Do any of the ingredients effect your hormonal balance?
Asked On : Mon, 17 Dec 2012
Answers:  1 Views:  136
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
thanks for writing in.
The acne is condition occuring due to hormonal imbalance.
Diet or gardasil does not play significant role.
You can use brevoxyl cream over the affected area twice daily .
Also you can use a good antibacterial soap like SOAPEX soap for bathing.

Few prescription drugs and antibiotics can help a lot in cure of this problem.
Hope this helps.
I encourage you to visit a qualified dermatologist for confirmation of diagnosis and prescription medicines.

Answered: Tue, 18 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor